# SDR UPS203389

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Part number: 65255918
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND STRINGER 3A RT AT STA 1183 I/B AND O/B FITTINGS, (PN 65-22547-5, 65-25591-8),  CRACKED.  REMOVED AND REPLACED FITTINGS IAW SRM 51-10-1, 51-30-2.
